# SDR ASOA201612071328

- Difficulty date: December 7, 2016
- Submitted: December 23, 2016
- Operation: Air carrier
- Aircraft: N718EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10095
- Aircraft time: 33,569 hours, 23,931 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: MM67035302005
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM AT RBL9 CORRODED BEYOND LIMITS. PERFORMED BEAM SPLICE REPAIR IAW EC/TC EO 700-53-0377 AND REO 670-53-61-1303.
